# SDR USAA050744

- Difficulty date: June 8, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND NR 1 LE SLAT WEDGE DELAMINATED 5 INCHES BY 3 INCHES, OUTBOARD END OF SLAT TRAILING EDGE WEDGE.  COMPOSITE REPAIR IAW EA NR 96573.  (M)
